Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lenz-Barlotti I.4 perspectivity groups are abelian

Authors: Robert A. Liebler and Elizabeth Scott-Janda
Journal: Proc. Amer. Math. Soc. 138 (2010), 1447-1451
MSC (2000): Primary 51-00, 05-00
Published electronically: December 10, 2009
MathSciNet review: 2578538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend a 1972 result of Kantor and Pankin and give a new elementary proof of the assertion in the title for projective planes of arbitrary order. The main tool appears in the very first book on group theory by Jordan in 1870.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51-00, 05-00

Retrieve articles in all journals with MSC (2000): 51-00, 05-00

Additional Information

Robert A. Liebler
Affiliation: Department of Mathematics, Colorado State University, Fort Collins, Colorado 80523

Elizabeth Scott-Janda
Affiliation: Department of Mathematics, Armstrong Atlantic State University, Savannah, Georgia 31419
Address at time of publication: 3063 West Chapman Avenue, Orange, California 92868

Received by editor(s): July 30, 2008
Received by editor(s) in revised form: April 28, 2009
Published electronically: December 10, 2009
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.